AIMS Mathematics, 2020, 5(2): 1425-1445. doi: 10.3934/math.2020098

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Some parameterized integral inequalities for p-convex mappings via the right Katugampola fractional integrals

1 School of Mathematics, Hunan University, Changsha 410082, P. R. China
2 Department of Mathematics, College of Science, China Three Gorges University, Yichang 443002, P. R. China

We use the definition of a fractional integral operators, proposed by Katugampola, to establish a fractional Hermite-Hadamard’s inequality for p-convex mappings and an identity with two parameters. We derive several parameterized integral inequalities associated with this identity, and provide three examples to illustrate the obtained results.
  Article Metrics


1. P. Agarwal, Some inequalities involving Hadamard-type k-fractional integral operators, Math. Meth. Appl. Sci., 40 (2017), 3882-3891.    

2. M. U. Awan, M. A. Noor, T. S. Du, et al. New refinements of fractional Hermite-Hadamard inequality, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math., 113 (2019), 21-29.

3. H. Chen, U. N. Katugampola, Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl., 446 (2017), 1274-1291.    

4. S. S. Dragomir, R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11 (1998), 91-95.

5. T. S. Du, M. U. Awan, A. Kashuri, et al. Some k-fractional extensions of the trapezium inequalities through generalized relative semi-(m, h)-preinvexity, Appl. Anal., 2019 (2019), 1-21.

6. T. S. Du, J. G. Liao, Y. J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s, m)-preinvex functions, J. Nonlinear Sci. Appl., 9 (2016), 3112-3126.    

7. T. S. Du, Y. J. Li, Z. Q. Yang, A generalization of Simpson's inequality via differentiable mapping using extended (s, m)-convex functions, Appl. Math. Comput., 293 (2017), 358-369.

8. R. S. Dubey, P. Goswami, Some fractional integral inequalities for the Katugampola integral operator, AIMS Mathematics, 4 (2019), 193-198.    

9. G. Farid, W. Nazeer, M. S. Saleem, et al. Bounds of Riemann-Liouville fractional integrals in general form via convex functions and their applications, Mathematics, 6 (2018), 1-10.

10. M. GÜrbÜz, Y. Taşdan, E. Set, Ostrowski type inequalities via the Katugampola fractional integrals, AIMS Mathematics, 5 (2020), 42-53.    

11. İ. İşcan, Ostrowski type inequalities for p-convex functions, New Trends Math. Sci., 4 (2016), 140-150.    

12. İ. İşcan, S. Turhan, S. Maden, Hermite-Hadamard and Simpson-like type inequalities for differentiable p-quasi-convex functions, Filomat, 31 (2017), 5945-5953.    

13. M. Jleli, D. O'Regan, B. Samet, On Hermite-Hadamard type inequalities via generalized fractional integrals, Turkish J. Math., 40 (2016), 1221-1230.    

14. U. N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.

15. S. Kermausuor, Generalized Ostrowski-type inequalities involving second derivatives via the Katugampola fractional integrals, J. Nonlinear Sci. Appl., 12 (2019), 509-522.    

16. U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comput., 147 (2004), 137-146.

17. P. Kórus, An extension of the Hermite-Hadamard inequality for convex and s-convex functions, Aequationes Math., 93 (2019), 527-534.    

18. M. Kunt, İ. İşcan, Hermite-Hadamard-Fejér type inequalities for p-convex functions, Arab J. Math. Sci., 23 (2017), 215-230.

19. M. Kunt, İ. İşcan, Hermite-Hadamard type inequalities for p-convex functions via fractional integrals, Moroccan J. Pure and Appl. Anal., 3 (2017), 22-35.    

20. M. Kunt, D. Karapınar, S. Turhan, et al. The right Rieaman-Liouville fractional Hermite- Hadamard type inequalities for convex functions, J. Inequal. Spec. Funct., 9 (2018), 45-57.

21. J. Liao, S. H. Wu, T. S. Du, The Sugeno integral with respect to α-preinvex functions, Fuzzy Sets and Systems, 379 (2020), 102-114.    

22. N. I. Mahmudov, S. Emin, Fractional-order boundary value problems with Katugampola fractional integral conditions, Adv. Differ. Equ., 2018 (2018), 81.

23. M. Matłoka, Weighted Simpson type inequalities for h-convex functions, J. Nonlinear Sci. Appl., 10 (2017), 5770-5780.    

24. N. Mehreen, M. Anwar, Integral inequalities for some convex functions via generalized fractional integrals, J. Inequal. Appl., 2018 (2018), 208.

25. M. V. Mihai, M. U. Awan, M. A. Noor, et al. Fractional Hermite-Hadamard inequalities containing generalized Mittag-Leffler function, J. Inequal. Appl., 2017 (2017), 265.

26. İ. Mumcu, E. Set, A. O. Akdemir, Hermite-Hadamard type inequalities for harmonically convex functions via Katugampola fractional integrals, Miskolc Math. Notes, 20 (2019), 409-424.    

27. M. A. Noor, K. I. Noor, S. Iftikhar, Nonconvex functions and integral inequalities, Punjab Univ. J. Math., 47 (2015), 19-27.

28. M. A. Noor, M. U. Awan, M. V. Mihai, et al. Hermite-Hadamard inequalities for differentiable p-convex functions using hypergeometric functions, Publications de L'Institut Mathématique (Beograd), 100 (2016), 251-257.

29. M. A. Noor, M. U. Awan, M. V. Mihai, et al. Bounds involving Gauss's hypergeometric functions via (p, h)-convexity, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 79 (2017), 41-48.

30. A. W. Roberts, D. E. Varberg, Convex Functions, Academic Press, New York, (1973).

31. M. Z. Sarikaya, E. Set, H. Yaldiz, et al. Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities, J. Math. Comput. Model., 57 (2013), 2403-2407.    

32. E. Set, İ. İşcan, H. H. Kara, Hermite-Hadamard-Fejér type inequalities for s-convex function in the second sense via fractional integrals, Filomat, 30 (2016), 3131-3138.    

33. A. Thatsatian, S. K. Ntouyas, J. Tariboon, Some Ostrowski type inequalities for p-convex functions via generalized fractional integrals, J. Math. Inequal., 13 (2019), 467-478.

34. T. Toplu, E. Set, İ. İşcan, et al. Hermite-Hadamard type inequalities for p-convex functions via Katugampola fractional integrals, Facta Univ. Ser. Math. Inform., 34 (2019), 149-164.

35. J. Vanterler da C. Sousa, E. Capelas de Oliveira, The Minkowski's inequality by means of a generalized fractional integral, AIMS Mathematics, 3 (2018), 131-147.    

36. J. R. Wang, J. H. Deng, M. Fečkan, Exploring s-e-condition and applications to some Ostrowski type inequalities via Hadamard fractional integrals, Math. Slovaca, 64 (2014), 1381-1396.

37. S. H. Wu, M. U. Awan, Estimates of upper bound for a function associated with Riemann-Liouville fractional integral via h-convex functions, J. Funct. Spaces, 2019 (2019), 1-7.

38. S. D. Zeng, D. Baleanu, Y. R. Bai, et al. Fractional differential equations of Caputo-Katugampola type and numerical solutions, Appl. Math. Comput., 315 (2017), 549-554.

39. K. S. Zhang, J. P. Wan, p-convex functions and their properties, Pure Appl. Math., 23 (2007), 130-133.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved